MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO BI-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO BI-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DE762S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.There is no report of medical intervention.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam degradation and particles.In addition, there were findings of dust and dirt inside the device.The device was scrapped.

Brand Name
BIPAP AUTO BI-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19581837
Report Number2518422-2024-38380
Device Sequence Number12592079
Product Code BZD
UDI-Device Identifier00606959031814
UDI-Public00606959031814
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDE762S
Device Catalogue NumberDE762S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown